# SDR UPS00833058

- Difficulty date: June 8, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  LT WING CENTER L/E UPPER RIB CRACKED AT STA XFS 518     STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-0.
